# SDR B4VR2013110601

- Difficulty date: November 1, 2013
- Submitted: November 6, 2013
- Operation: General aviation
- Aircraft: N270CC
- Make and model: Piper PA-28-161
- Aircraft serial: 2842070
- Aircraft time: 12,861 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1030
- Condition: Failed
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT, THE LT MASTER CYLINDER FAILED.  MAINTENANCE FOUND AND REPLACED A FAILED LT BRAKE MASTER CYLINDER IAW AMM.
